First aid: how to massage the heart and artificial respiration
There are situations when your competent and precise actions can save a human life. If you see that a person has lost consciousness, his breath is not bugged, immediately call…

Continue reading →

What helps the joints stay healthy
Joints are an ideal mechanism by which we make any movements: we walk, we get up, we sit down and lie down, we hold objects in our hands, etc. Ill-being…

Continue reading →

The story of deception: what is detox
The idea of ​​detox is hard not to get infected. On the one hand, it is practiced by many celebrities: Gwyneth Paltrow, Salma Hayek. They emphasize that they look and…

Continue reading →

First aid for drug poisoning

Drug poisoning occurs quite often. This may be an intentional action – suicide, overdose, an attempt to self-treatment with the help of potent drugs. Often, children who swallow “beautiful” pills are victims of poisoning.

Drug poisoning is very dangerous. The victim necessarily requires emergency professional assistance, so the first step is to call an ambulance. Well, before the arrival of physicians should be provided to the poisoned first aid.

It is advisable to tell the doctors what kind of drug the person has poisoned. This is not always known, especially in cases with children. Approximately, symptoms will help orient – the symptoms of poisoning by different medications differ.

Poisoning sleeping pills
This happens in most cases when attempting suicide.

With a mild degree, a person is fast asleep, but you can wake him up: shout loudly, shake, pinch, causing pain. Breathing and pressure are normal, pulse can be slowed down, salivation is observed. Symptom poisoning hypnotic – constricted pupils. Without treatment, the person will wake up in 12-15 hours.

The average degree is characterized by a very deep sleep, it is impossible to wake up the victim, but he has reactions in the form of sounds and movements. There is a breathing disorder, saliva is abundantly flowing, vomiting is possible. The person himself will wake up after one or two days.

In case of poisoning by sleeping pills, a person may fall into a coma.
In severe poisoning, the victim falls into a coma. His breathing is disturbed, his stopping is possible. Without treatment, a person dies in a few days.

Tranquilizer poisoning
Severe poisoning is manifested by trembling of the limbs, head, muscle weakness. Blood circulation is disturbed, the skin takes on a cyanotic hue. Respiratory impairment is possible.

Severe poisoning is manifested by trembling of the limbs, head, muscle weakness. Blood circulation is disturbed, the skin takes on a cyanotic hue. Respiratory impairment is possible.

With very severe poisoning, the pressure drops sharply, the victim loses consciousness, he begins to have convulsions, as during an epileptic seizure, hallucinations are possible.

Antidepressant poisoning
In the initial stage, the injured is inhibited, feels sleepy. He has trembling limbs, chills, perspiration appears. Pupils dilate and do not react to light.

An hour later, the condition of the victim deteriorates: coordination is disturbed, hallucinations are possible, confusion, foam is coming out of his mouth, convulsions and seizures develop.

Then the pressure and pulse are sharply reduced, a state of apathy arises.

Caffeine poisoning
Caffeine is a psychostimulant and a stimulating effect on the nervous system. Overdose is characterized by excitement, nervousness and irritability. Heartbeat, breathing become frequent, arrhythmia is possible.

Caffeine adversely affects the nervous system
There are flashes before eyes, rings in ears.

Trembling in limbs, muscle twitching. Seizures are possible.

The victim feels fever, he develops a feverish state.

If the dose is too high, delusions, hallucinations, disturbances in orientation in space and time can appear.

Poisoning antipyretic and analgesic
Common antipyretic and analgesic drugs vary in their composition and mechanism of action. Symptoms of poisoning are similar in many ways, but there are also differences. Consider the most common group.

Aspirin
Stomach pain, vomiting, sometimes with blood;
visual impairment, hearing loss, noisy breathing;
hemorrhages on the skin;
nosebleeds, uterine bleeding.
With severe poisoning possible coma.

Analgin
deterioration of health, weakness and lethargy, low body temperature;
shortness of breath, palpitations;
nausea with vomiting;
tinnitus, vertigo.
Dizziness and tinnitus are observed in case of poisoning with analginum.
Severe poisoning manifested convulsions, delirium, coma.

Paracetamol
In the first few hours, there may be general signs: deterioration of health, nausea with vomiting.

After 12 hours, there are signs of liver damage: the victim has a sore right side, bitterness is felt in the mouth. Yellow skin and mucous membranes.

With a large overdose, shortness of breath appears, seizures develop. Pupils dilate. Vomiting is possible, emetic masses have a characteristic smell of aniline.

Narcotic analgesics
Mild degree is characterized by lethargy, confusion, deep sleep. Pupils of the victim are narrowed and do not react to light. Breathing is disturbed.

With a moderate degree of poisoning, the victim is unconscious, he has convulsive seizures with arching of the back and drooping of the head, cramps of the masticatory muscles.

With severe poisoning, the skin and mucous membranes become bluish, pupils dilate. Heart rate slows down. Breathing is disturbed, respiratory arrest (apnea) occurs. The pressure drops sharply, the blood supply to the organs deteriorates (collapse).

Without urgent medical care the victim will die.

Caution - ice: how to help a person who fell through the ice
Winter brings a lot of fun. Sledding or ice skating, playing snowballs, making snowmen. And, of course, hiking on skis, winter fishing. However, not all of this entertainment is safe.…

...

Modern Aesthetic Surgery: Body Correction
Today, not only women but also men strive to have a slim, beautiful figure. Most often, people are unhappy with excess weight, but rather fat deposits on the waist, hips,…

...

Sedatives - the benefits and risks
Almost 80% of Russians today live in constant stress, experts say [1]. Anxiety, irritability, irritability, chronic sleep disturbances are the most frequent manifestations of everyday psycho-emotional overload, with complaints to…

...

"Lifting Mendelssohn"
A new medical service "Lifting Mendelssohn" is gaining momentum: to make this popular plastic surgery come from all over Europe and even from the United States. Operations are planned for…

...